# SDR CALA2023070302154

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 55,365 hours, 17,737 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

R ENG OVER HEAT EICAS ENGINE WILL REQUIRE HIGH POWER RUN OPERATIONAL CHECK AFTER UNLOCKED FOR UPDATE TROUBLESHOOTING AND REPAIRS ARE COMPLETED. AFTER INSPECTION OF THE #2 ENG. FOUND LOOSE SENSE LINE TO CHECKING TS 5073 AND TS 5074 OVERHEAT LOOPS FAMV.TORQUED SENSE LINE REF AMM 36-11-16. RAN ENG #2 TO TAKEOFF POWER FOR 4MIN AND CRUISE POWER 10 MIN . NO FAULTS NOTED AT THIS TIME. OPS CHK GOOD. REF LOG 5032937 FOR CHECKING TS 5073 AND TS 5074 OVERHEAT LOOPS. CHECKED PINS A-D RESISTANCE OF TS5073 IS 1500OHMS, TS5074 IS 1496OHMS. VISUAL CHECKED HARNESS & CONNECTORS D2800/D2804 ARE NORMAL. REF LP 5021430 TROUBLESHOT PER FIM TASK 26-11 FAULT TREE 802 FOUND BLEED LOOP TOUCHING A DUCT, RE ADJUSTED BLEED LOOP TO CORRECT POSITION SO IT DOES NOT MAKE CONTACT WITH DUCT.NO SIGNS OF BURNING AN OR FIRE INSIDE ENG COWL,ALL OPS TEST PER FIM PASSED. AIRCRAFT OK TO CONTINUE AT THIS TIME.
